I have been taking this drug for about 2 years and now been prescribed Savella. So I stopped taking it and woke up with a really bad headache.
I have been on Savella for 11days at 100mg a day. It took me 28 days to get to that level... started at 12.5mg and increased 12.5mg per day for 3 days am/pm, per neurologist and primary doctors. Had a serotonin seizure. The sweats were bad, but have gotten used to them. The nausea is bad and I take crackers with pill and Zofran 4mg every 6-8 hrs. I am very impressed and grateful for the effects of this medication. I have stopped having to take my pain medication for 4 days now, pain level was 3-8 on pain medication. Wow, but I still have some aches here and there. I still take Baclofin 50mg/6hrs, it's a none narcotic muscle relaxer that helps with the spasms and jerking. Last night I was having some legs cramps and was able to give myself a very deep and invigorating muscle rub... and it didn't hurt from the rub... mircle of mircles... haven't been able to do that for years. I also used some aspercream on it... it work.
Overall I am pleased so far with the results of Savella. I have had no headaches but that is a side effect. I have felt sluggish while my body has adjusted to the med, but that is passing. I am excited about the future of this med. Please feel free to contact me.
Savella gave me BAD migraines and it shot my blood pressure through the roof and I was still taking my HCTZ and Atenolol!! I had to stop taking it because of this. If you stopped your hydrochlorothiazide/triamterene and you are taking Savella, I would bet your blood pressure is very high. If you can get your blood pressure checked. See your physician today if you can. If you cant, go to Urgent Care or the ER. If your B/P gets too high, you can have a stroke. Headache can be a side effect of very high blood pressure. Savella is not a replacement for your blood pressure med. Savella is an antidepressant used for chronic pain like fibromyalgia.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2012 • 3 answers
Posted 14 Mar 2013 • 1 answer
Hydrochlorothiazide/Triamterene - I have Menieres. I take Triamterene 37.5 as a diuretic to excrete?
Posted 5 Feb 2015 • 1 answer
Hydrochlorothiazide/triamterene - my husband is taking this medication but has a skin allergy to it?
Posted 13 Jan 2017 • 0 answers
Posted 25 Feb 2017 • 1 answer